Alert archive / Colorado / High Wind Warnings in 2010
High Wind Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Oct 25, 2010, 7:04 AM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2010, 7:04 AM MDT (13:04 UTC)
- Expired
- Oct 25, 2010, 12:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 1.1 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2347 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS75 KPUB 251304 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 704 AM MDT MON OCT 25 2010 COZ087-088-251915- /O.NEW.KPUB.HW.W.0008.101025T1304Z-101025T1800Z/ /O.CON.KPUB.FZ.A.0010.101026T0600Z-101026T1500Z/ WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...WALSENBURG...TRINIDAD 704 AM MDT MON OCT 25 2010 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT TODAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOCATION...THE SOUTHERN INTERSTATE 25 CORRIDOR AND SPANISH PEAKS REGION. * CAUSE AND TIMING...A STRONG JET STREAM WILL LEAD TO DAMAGING WINDS OVER THE EASTERN SLOPES AND ADJACENT PLAINS THIS MORNING. * WIND...FROM THE WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACT...HIGH PROFILE VEHICLES CAN BE OVERTURNED BY WINDS OF THIS MAGNITUDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$ COZ074-251800- /O.NEW.KPUB.HW.W.0008.101025T1304Z-101025T1800Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- INCLUDING...CUCHARA...STONEWALL...WESTON 704 AM MDT MON OCT 25 2010 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. * LOCATION...THE SOUTHERN INTERSTATE 25 CORRIDOR AND SPANISH PEAKS REGION. * CAUSE AND TIMING...A STRONG JET STREAM WILL LEAD TO DAMAGING WINDS OVER THE EASTERN SLOPES AND ADJACENT PLAINS THIS MORNING. * WIND...FROM THE WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACT...HIGH PROFILE VEHICLES CAN BE OVERTURNED BY WINDS OF THIS MAGNITUDE. PROPERTY DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$ COZ083>086-089-093>099-251915- /O.CON.KPUB.FZ.A.0010.101026T0600Z-101026T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...ORDWAY... OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 704 AM MDT MON OCT 25 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOCATION...ALL OF THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURES...FALLING INTO THE MID 20S TO LOWER 30S. THE POTENTIAL FOR A HARD FREEZE EXISTS...ESPECIALLY ALONG THE I-25 CORRIDOR. * IMPACT...SENSITIVE OUTDOOR PLANTS AND EXPOSED WATER PIPES AND IRRIGATION SYSTEMS MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ SR
1 follow-up statement
267 WWUS75 KPUB 251753 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT MON OCT 25 2010 COZ087-088-260000- /O.EXP.KPUB.HW.W.0008.000000T0000Z-101025T1800Z/ /O.CON.KPUB.FZ.A.0010.101026T0600Z-101026T1500Z/ WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...WALSENBURG...TRINIDAD 1153 AM MDT MON OCT 25 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... THE HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY. THE THREAT OF STRONG AND DAMAGING WINDS HAS ENDED OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS AND SOUTHERN INTERSTATE 25 CORRIDOR...THOUGH IT WILL STILL BE WINDY OVER THE AREA TODAY...WITH WEST WINDS 20 TO 40 MPH...GUSTING TO 50 MPH AT TIMES. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOCATION...ALL OF THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURES...FALLING INTO THE MID 20S TO LOWER 30S. * IMPACT...SENSITIVE OUTDOOR PLANTS AND EXPOSED WATER PIPES AND IRRIGATION SYSTEMS MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ074-251900- /O.EXP.KPUB.HW.W.0008.000000T0000Z-101025T1800Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- INCLUDING...CUCHARA...STONEWALL...WESTON 1153 AM MDT MON OCT 25 2010 ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... THE HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY. THE THREAT OF STRONG AND DAMAGING WINDS HAS ENDED OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...THOUGH IT WILL STILL BE WINDY OVER THE AREA TODAY...WITH WEST WINDS 20 TO 40 MPH...GUSTING TO 50 MPH AT TIMES. $$ COZ083>086-089-093>099-260000- /O.CON.KPUB.FZ.A.0010.101026T0600Z-101026T1500Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...ORDWAY... OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1153 AM MDT MON OCT 25 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOCATION...ALL OF THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURES...FALLING INTO THE MID 20S TO LOWER 30S. THE POTENTIAL FOR A HARD FREEZE EXISTS...ESPECIALLY ALONG THE I-25 CORRIDOR. * IMPACT...SENSITIVE OUTDOOR PLANTS AND EXPOSED WATER PIPES AND IRRIGATION SYSTEMS MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Oct 25, 4:36 AM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 25, 4:36 AM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 436 AM MDT MON OCT 25 2010 .SHORT TERM... (TODAY AND TONIGHT) ...SNOW AND WIND TODAY ALONG THE CONTINENTAL DIVIDE.... ...STRONG WINDS OVER THE EAST SLOPES OF THE SANGRES AND SPANISH PEAKS THIS MORNING... ...FREEZE POTENTIAL OVER THE PLAINS LATE TONIGHT... BUSY MORNING WITH SNOW AND WIND POTENTIAL BEING THE MAIN FOCUS. NOSE OF 180 KNOT PACIFIC JET IS NOW MOVING INTO THE 4 CORNERS REGION AND WRN CO. MTN WAVE CLOUDS ON THE INCREASE E OF THE DVD WITH COLD CLOUD TOPS EVIDENT ON IR COVERING A BROAD PORTION OF THE CENTRAL ROCKIES. PER WOLF CREEK SKI CAM AND OBS...KCPW HAS BEEN SNOWING HARD AND BLOWING ALL NIGHT...WITH SEVERAL INCHES LIKELY ALREADY ON THE GROUND. MESOSCALE MODELS SHOWING POTENTIAL FOR SNOW AND WIND TO CONTINUE THERE THRU THE DAY...SO HAVE UPGRADED THE SN ADVISORY FOR THE ERN SAN JUANS TO A WARNING...WITH UP TO A FOOT POSSIBLE LOCALLY BEFORE THINGS WIND DOWN THIS EVENING. JUST SOME LIGHT RAIN AT LXV CURRENTLY...BUT BASED ON SAT AND RADAR IT IS LIKELY SNOWING PRETTY STEADILY OVER THE SAWATCH MTNS ABOVE 11000 FEET. NO CHANGES TO THAT PORTION OF THE WSW...WITH OVR A FOOT POSSIBLE N OF COTTONWOOD PASS AND OVR THE HIGH PASSES SUCH AS INDEPENDENCE. OTHER CONCERN IS THE HIGH WIND POTENTIAL OVR THE E SLOPES OF THE ERN MTNS. RUC...WRF...AND NAM ALL SHOW THE POTENTIAL FOR 80 PLUS MPH WINDS IN A NARROW ZONES OVR THE ERN SLOPES FROM ABOUT 10-12000 FEET THIS MORNING...WITH THE HIGHEST LIKELIHOOD FOR STRONG WINDS OCCURRING BETWEEN 10 AND 16Z THIS MORNING. UNFORTUNATELY THE AREA OF STRONGEST WIND POTENTIAL IS DATA-POOR...WITH VIRTUALLY NO OBS OR OBSERVERS. WILL HAVE TO KEEP A CLOSE EYE ON REMOTE SENSING TOOLS AND THE FEW OBS WE HAVE OVR THE SRN SANGRES AND SPANISH PEAKS REGION THIS MORN. TO A LESSER EXTENT...COULD ALSO SEE SOME STRONG WINDS OVR PIKES PEAK AND THE HYR SLOPES OF THE RAMPARTS. TEMPS TODAY A BIT TRICKY WITH GUIDANCE NOT MUCH HELP...FOR EXAMPLE THE NAM BASED MOS GUIDANCE FOR KLXH IS 81 DEG TODAY...COMPARED WITH THE GFS HIGH OF 66. BELIEVE THE NAM HAS THE RIGHT IDEA WITH FRONTAL TIMING...BUT IS PROBABLY OVERDONE WITH EXTREME SUPERADIABATIC RATES RESULTING IN THE HIGH MX TEMPS. HAVE GONE WITH TEMPS IN THE 70S OVR THE PLAINS...WITH SOME UPPER 70S CLOSE TO THE OK BORDER...AND 60S FOR AREAS NORTH OF HIGHWAY 50 AS THE FRONT COOLS THINGS DOWN LATER THIS AFTERNOON. FINALLY...THERE IS THE POTENTIAL FOR A HARD FREEZE OVER THE ERN PLAINS LATE TONIGHT AND TUE MORNING. BELIEVE THE I-25 CORRIDOR IS A GOOD BET FOR A FREEZE...BUT ERN ZONES A BIT LESS CERTAIN AND LATEST GUIDANCE HAS TRENDED UPWARD WITH MIN TEMPS TONIGHT FOR AREAS LIKE KLAA AND KSPD. MUCH WILL DEPEND ON HOW FAST THE FRONT BLOWS THROUGH...ANY RESIDUAL CLOUDS...AND HOW LONG THE WINDS LAST. WINDS WILL PROBABLY BE THE CRUCIAL FACTOR FOR THE ERN AREAS. WILL LET THE NEXT SHIFT TAKE A LOOK AT 12Z GUIDANCE RATHER THAN PARTIALLY CONVERT THE WATCH FOR TONIGHT. SHOULD BE AN INTERESTING DAY! ROSE .LONG TERM... (TUESDAY THROUGH SUNDAY) COOL WEST TO NW FLOW ALOFT IS EXPECTED OVR THE AREA TUE AND INTO WED. SOME MSTR AND THE OROGRAPHIC FLOW WL LEAD TO SOME CONTINUED SNOW SHOWERS OVR LAKE COUNTY AND THE HIGHER ELEVATIONS OF CHAFFEE COUNTY THRU WED....WHILE THE REST OF THE AREA WL SEE DRY WEATHER. HIGH TEMPS BOTH THU AND WED ARE EXPECTED TO BE ABOUT 10 DEGREES BELOW NORMAL...WITH LOWS WED MORNING EXPECTED TO BE BELOW FREEZING ACRS THE FORECAST AREA. A STRONG UPR JET WL REMAIN OVR THE AREA TUE AND WED AND WE SHOULD SEE SOME BREEZY CONDITIONS ACRS MOST OF THE AREA. WED NIGHT AN UPR RIDGE BEGINS BUILDING TO OUR WEST AND THEN MOVES OVR THE STATE ON THU WITH DRY WEATHER EXPECTED ACRS THE CWA. TEMPS WL ALSO WARM...WITH HIGHS ON THU BEING CLOSER TO NORMAL. FRI THE UPR RIDGE GETS PUSHED EASTWARD AS A NEW UPR TROF MOVES OVR CA. ON FRI THE H7 TEMPS ACRS THE AREA ARE EXPECTED TO RANGE FROM ABOUT 5C OVR WRN AREAS TO 10C OVR THE EAST AND DAYTIME HIGHS WL BE ABOUT 5-10 F ABOVE NORMAL. LATE FRI NIGHT AND SAT...THAT UPR TROF IS EXPECTED TO MOVE ACRS CO. AT THIS TIME IT LOOKS LIKE IT SHOULD MAINLY BRING SOME PCPN CHANCES TO THE MTS. ON SUNDAY ANOTHER WEAK SHORTWAVE TROF IS FORECAST TO MOVE BY...MAINLY NORTH OF THE CWA...BUT COULD BRING SOME ISOLD PCPN TO THE MTS. HIGH TEMPS SAT AND SUN ARE EXPECTED TO BE A LITTLE COOLER THAN ON FRI...STILL A FEW DEGREES ABOVE NORMAL. && .AVIATION... MODERATE TO STRONG MOUNTAIN WAVE ACTIVITY WILL CONTINUE THIS MORNING ESPECIALLY OVER THE EASTERN SLOPES OF THE RAMPARTS...WETS...AND SANGRES. LLVL WIND SHEAR IS POSSIBLE FOR A FEW HOURS AT KCOS THIS MORNING. HEAVY SN AND MTN OBSCURATION WILL PERSIST OVR THE CONTDVD TODAY AND INTO THIS EVENING...AS A VERY STRONG JET STREAM MOVES THROUGH CO. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR COZ083>089-093>099. WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ059- 061-066. WINTER STORM WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ058-060- 068. && 44/28
Hazardous weather outlook, Oct 25, 6:47 AM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT MON OCT 25 2010 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WILL CONTINUE OVER THE CONTINENTAL DIVIDE TODAY...BEFORE DIMINISHING IN INTENSITY TONIGHT. WEST TO NORTHWEST WINDS OF 25-35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL RESULT IN HAZARDOUS CONDITIONS DUE TO BLOWING AND DRIFTING SNOW. 6 TO 12 INCHES OF SNOW IS EXPECTED OVER THE SAWATCH MOUNTAINS AND WESTERN MOSQUITO RANGE BY TONIGHT FOR ELEVATIONS ABOVE 11000 FEET. 4 TO 8 INCHES IS EXPECTED ABOVE 9000 FEET AND OVER THE LA GARITA MOUNTAINS. 5 TO 9 INCHES OF SNOW IS EXPECTED OVER THE EASTERN SAN JUANS ABOVE 10000 FEET. IT WILL ALSO BE WINDY OVER THE EASTERN SLOPES OF THE CULEBRA RANGE...SOUTHERN SANGRE DE CRISTO RANGE...SPANISH PEAKS...AND RAMPART RANGE THIS MORNING. WIND GUSTS OF OVER 50 MPH WILL CONTINUE THROUGH THE MORNING HOURS. THIS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES...INCLUDING THOSE TRAVELING ON INTERSTATE 25. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS OF LAKE COUNTY AND THE HIGH ELEVATIONS OF WESTERN CHAFFEE COUNTY TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE WEST OF INTERSTATE 25 THIS MORNING...AND ACROSS THE MOUNTAINS TODAY AND TONIGHT. 44/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:34 PM MDT | Freeze Warning | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 7 more | 17 hr |
Nearby
High Wind Warnings in Colorado, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.